Ibuprofen & Paracetamol
BRAND NAME
IKUMOL SUSPENSION
Active Ingredients
Strength
Ibuprofen 100mg + Paracetamol 125mg
Packing
60 ml Pet Bottle
For immediate response, call this customer.
Did not receive yet?
Thank You for your valuable time. We have received your details and will get back to you shortly.